Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 

Vol. 53 (12) (2021)
 
 
   
Infra -β - Closed (Open) Sets : New Characterization and Applications
by Hakeem A. Othman
   
Completion of Complex Valued Dislocated Metric Space
by Muhammad Tahir and Naila Sadaf
   
Some new generalizations for exponentially (s; m)-preinvex functions considering generalized fractional integral operators
by Farhat Safdar and Muhammad Attique
   
Development of the structure of q-Rung Orthopair Fuzzy Hypersoft Set with basic Operations
by Salma Khan, Muhammad Gulistan and Hafiz Abdul Wahab
   
Solution of nonlinear equations using three point Gaussian quadrature formula and decomposition technique
by Gul Sana , Muhammad Aslam Noor and Khalida Inayat Noor
   
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (7-8) (2023)
 
  Previous Issue
Vol. 55 (5-6) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved